Translator Disclaimer
April 2020 Some control problems for the Burgers equation
Peng Gao
Rocky Mountain J. Math. 50(2): 559-581 (April 2020). DOI: 10.1216/rmj.2020.50.559

Abstract

We show the existence of insensitizing controls and study null controllability with constraints for the Burgers equation. We solve these problems by first considering the linearized problem, then, by the Kakutani fixed point theorem, we show that the same results hold for the Burgers equation. The main difficulty in this paper is dealing with the nonlinear term in the Burgers equation.

Citation

Download Citation

Peng Gao. "Some control problems for the Burgers equation." Rocky Mountain J. Math. 50 (2) 559 - 581, April 2020. https://doi.org/10.1216/rmj.2020.50.559

Information

Received: 31 December 1969; Revised: 25 September 2019; Accepted: 7 October 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210979
MathSciNet: MR4104394
Digital Object Identifier: 10.1216/rmj.2020.50.559

Subjects:
Primary: 35K20, 35K55, 93B05, 93B07

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top